MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; CHROMA-LINE BRAND TAKA SUCTION TUBE

STERIS CORPORATION V. MUELLER; CHROMA-LINE BRAND TAKA SUCTION TUBE
Model Number U-0552
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris requested the chroma-line brand taka suction tube subject of the reported event back for evaluation.The investigation of the event is currently in progress.A follow-up report will be submitted if additional information becomes available.
 
Event or Problem Description
The user facility reported via mw5174574 report that, "suction broke into two pieces while in use, both pieces retrieved." no report of injury.
 
Additional Manufacturer Narrative
Steris requested the chroma-line brand taka suction tube subject of the reported event back for evaluation however, the device was not returned.Without the return of the device the cause of the reported event could not be determined.As the user facility described the device breaking into two pieces in the reported event, the cause may be attributed to excessive force applied to the chroma-line brand taka suction tube during use.The device history record was reviewed and confirmed no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
CHROMA-LINE BRAND TAKA SUCTION TUBE
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key23311355
Report Number1527821-2025-00024
Device Sequence Number14909713
Product Code JOL
UDI-Device Identifier10885403138218
UDI-Public(01)10885403138218(10)K23XHE
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU-0552
Device Catalogue NumberU0552
Device Lot Number(10)K23XHE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown